Volume 3, Number 2
Previous Issue Next Issue

Jia-Chang Sun

J. Comp. Math., 3 (1985), pp. 97-114.

Preview Full PDF 258 3920 Abstract

Qun Lin & Jin-Chao Xu

J. Comp. Math., 3 (1985), pp. 115-133.

Preview Full PDF 256 3633 Abstract

Yu-Lin Zhou

J. Comp. Math., 3 (1985), pp. 134-160.

Preview Full PDF 256 3632 Abstract

Xiao-Hua Xuan

J. Comp. Math., 3 (1985), pp. 161-166.

Preview Full PDF 242 3637 Abstract

Chin-Hsien Xuan

J. Comp. Math., 3 (1985), pp. 167-178.

Preview Full PDF 290 3565 Abstract

Hou-De Han & Xiao-Nan Wu

J. Comp. Math., 3 (1985), pp. 179-192.

Preview Full PDF 256 3518 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard